I see a black mark on my left leg from
Eczematous patch, topical steroid & moisturizing lotion
Welcome to ask a doctor service
I have gone through your query and reviewed the attached photograph.
It is looking like an eczematous patch.
It is nothing serious.
If I was your treating doctor I would recommend you to apply a topical steroid like clobetasol propionate cream on the affected area twice daily along with application of a moisturizing lotion on the entire leg twice daily for 2-3 weeks.
This will help in resolving it.
Steroidal preparations are prescription drugs and you need to see the doctor in person to get them.
I hope to have answered your query and would be happy to answer any further queries.
For topical steroid could you please suggest me product name I can easily get at Pharmacy stores.
Many thanks for your help again!
You can apply tenovate cream or clop cream twice daily.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What are the symptoms of scabies?
- Suggest treatment for superficial folliculitis on inner thigh
- Suggest treatment for graying of hair and hair loss
- What causes red colored lesion on the hips?
- Suggest treatment for dry lips
- Suggest treatment for recurrent acne
- Suggest treatment for itching in the armpits
- What causes tiny skin tags in neck area?
- How to get rid of body lice?
- Suggest treatment for itching on neck, hands and legs